Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Upper stomach discomfort after eating

Premium Questions

doctor1 MD

such things as heavy alcohol drinking? Around October of last year I started having upper right quadrant dull aches/burning sensation along with diarrhea . After eating it seemed I immediately needed to use ...

doctor1 MD

I am having an unusual problem since past 1 year. Whenever I eat outside in a restaurant or in a party or even at my friends place (home made food), I am not able to sleep the whole night as my stomach ...

doctor1 MD

started treatment as tab. zifi-o, pantop d,etc. after 15 days course i relieved treatment as dr. advise. but after then 5 days sudden morning when i came from tiolet i was troubled with pain, gas, vomiting etc ...

doctor1 MD

-predictable hic-up's affiliated with stomach discomfort alleviated by eating, but soon returns. All began six weeks ago after a mild flu; truly un-comortable when supine especially bedtime; I have imagined it might ...

doctor1 MD

't eaten all day. It seemed to be worse on an empty stomach and felt better after eating, but soon after I ... of December the stomach trouble was there but much less severe and intermittent. It would be an exaggeration ...

Public Forum Discussions

doctor1 MD

I am experiencing upper left stomach discomfort. It started this morning around 2 a.m. and it got ... is still there. Usually, I get this feeling when I eat after 6 p.m. This is the worst it has been. ...

doctor1 MD

-15 years. I had a flu bug recently -- very achy body, unsettled stomach, which ruined an appetite. After ... finding that I need to eat more often; otherwise, my stomach feels unsettled in the lower digestive system ...

doctor1 MD

Sir , Greetings I feels discomfort in my stomach and upper abdomen when skips a meal or remains empty stomach for long and after having any food item i gets relief and this gastric problem goes away ...

doctor1 MD

. It coin sited with menopause, it seems when I eat thru the day I will feel full in my upper stomach ..., after awhile I had to have a bowl movement and everything seemed fine. Shortly after I had to return ...

doctor1 MD

I have symptoms that began shortly after a recent colonoscopy. Symptoms consist of stomach discomfort (noisy gurgling) and discomfort, especially in the upper stomach area under my breasts. Also, my ...

doctor1 MD

I have been having stomach problems for quite some time...More often than not when I eat anything I get diarhea and I have noticed after going to the bathroom with a somewhat normal bowel movement ...

doctor1 MD

feeling after eating and my stomach was acting up like working I don t usually feel like that. ... ve went 3 times today and my stomach feels a bit funny. Also I have bin feeling it travelling down ...

doctor1 MD

Hi I m experiencing bloating, mild stomach discomfort and mild nauseau for 3 days. My stool has also changed to a light color and I feel very full after eating very little food. I ve been burping ...

doctor1 MD

had stomach problems which is hard to tell where the problem is, but general discomfort especially after I eat meals. Could the insulin be causing pancreatitus? s ...

doctor1 MD

left of the stomach. It lasts only for a little time and goes away and comes back after a few hours. I ...I am having an uneasy feeling on the upper part of my abdomen and I think my stools have become ...

Mobile Questions and Answers

doctor1 MD

Hello! I recommend you to take any PPIs (like pantoprazole, omeprazole, etc), and simethicone for your flatulence. Probably an indigestion, or any alimentary intoxication. If the symptoms persist, you need to visit your doctor. Greetings!

doctor1 MD

Take pantoprazole. Domperidone is useful for nausea and vomiting. For upper stomach discomfort and reduce gastritis, both should be used. Take pantodac D. It will be helpful. Thanks.

doctor1 MD

Hi, pill can cause stomach discomfort. drink a lot of water. walk for 30 minutes after dinner. Yogurt will help you.